# SDR I5PA2022032592202

- Difficulty date: March 25, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 101,963 hours, 26,876 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Pressure Switch
- Part number: 60B924003
- Part serial: 28013A
- Condition: Faulty
- Location: Fwd Right Strut
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUEL PUMP PRESSURE LIGHT ILLUMINATED... REPLACED FUEL PRESS. SWITCH.
